# SDR ASAA2018101526465

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,754 hours, 13,788 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC R FAILED IN FLIGHT, RAN QRH, BOTH ON FMC L FOR REMAINDER OF FLIGHT. GROUNDED - YES. CYCLED FMC POWER & NORMAL OPS RESTORED. R FMC LOGGED GLITCH TIMER INTERMITTENT FAULT WITH SEVERAL ASSOCIATED DATA BASE MISMATCH FAULTS. VERIFIED CORRECT DATABASES LOADED IN L&R FMC. OP CK NORMAL. REF AMM 34-61-00-710-801. FIM 34-61 TASKS 801, 836 & 837.
